# SDR SWAA2017022812167

- Difficulty date: February 21, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 19,865 hours, 11,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAROG BAY SHIELD CORRODED BETWEEN BS 847 TO  867, RBL 20.    R & R THE SHIELD IAW SRM & DWG.
